# SDR SWIA201541211

- Difficulty date: May 5, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE ENGINE, LOWER NACELLE HAS CHAFING IN CENTER AREA ON  FWD PLATE.  C-CHECK, RO: 05/17/2015 BLENDED OUT THE CHAFING ON LT LWR NACELLE FWD PLATE IAW SRM.
